# SDR FDEA201205111790

- Difficulty date: May 11, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 18,690 hours, 10,309 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53278422202
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN FR 60 AND 61, SEAT TRACK 4L HAS A BROKEN AND WORN SCALLOP.  FOUND DAMAGED SEAT TRACK TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 201.  REPAIRED DAMAGED SEAT TRACK SECTION IAW SRM 53-10-16, FIG 102.
